Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
floggers

It took over six months...

Recommended Posts

I just wanted to tell everyone out there on Accutane not to lose hope...I had lost all hope when I was nearly done my treatment and had seen virtually no results. But here I am today, about a month after going off my six month treatment, and I can finally LIVE AGAIN!! I still get the occasional pimple, but I don't even care anymore because that's what normal people get.

Throughout my course though, my skin was awful. I was convinced that the treatment wasn't working! I was on 40mg for one month, 60mg for two, and 80mg for the last three months (I only weigh 120 so that was a big dose). For people afraid of side effects, I am one case in which I had absolutely NONE. No dryness that was out of the ordinary for me, no hair falling out, no change in mood, nothing. I just spent a week in Italy baking in the sun and had no ill effects from that either. I don't know what I would have done without this drug. I wouldn't leave my house, I wouldn't look at people, I cried when I looked in the mirror (which I avoided whenever I could). My life was a misery with that cursed skin, but thank god for Accutane!!!

Share this post


Link to post
Share on other sites

Congratulations on your fantastic results.

Would you say your skin improved vastly after coming off the drug. Did your red marks and scars fade at a faster rate upon completing your course?

Share this post


Link to post
Share on other sites
Congratulations on your fantastic results.

Would you say your skin improved vastly after coming off the drug. Did your red marks and scars fade at a faster rate upon completing your course?

Share this post


Link to post
Share on other sites

Well I definitely do still have some redness, but I know those can take months to fade, so I'm not stressing about it yet. Right now, I'm just glad to be able to go outside again happily! But yeah, it really wasn't until the very end of the course that I started seeing results, and the red marks are still there, but I think they are starting to fade. Now I just sit back and cross my fingers and hope against hope that it doesn't start coming back in a few months, as I know is common.

Share this post


Link to post
Share on other sites
Well I definitely do still have some redness, but I know those can take months to fade, so I'm not stressing about it yet. Right now, I'm just glad to be able to go outside again happily! But yeah, it really wasn't until the very end of the course that I started seeing results, and the red marks are still there, but I think they are starting to fade. Now I just sit back and cross my fingers and hope against hope that it doesn't start coming back in a few months, as I know is common.

Share this post


Link to post
Share on other sites

I was on Differin for three months some time before I went on accutane and it cleared up my red marks quite nicely. My derm told me that she'll put me back on Differin the day after I finish my course, but then will bump me up to Retin-A at a later date as it seems to be more effective at building collagen and remolding scars. I'd try Differin first though, as it is less irritating and highly tolerable for many people.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×